Certain Subclasses of Harmonic Univalent Functions Defined by Subordination


Cakmak S., Yalcin S., Altinkaya S.

SOUTHEAST ASIAN BULLETIN OF MATHEMATICS, vol.44, no.1, pp.43-56, 2020 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 1
  • Publication Date: 2020
  • Journal Name: SOUTHEAST ASIAN BULLETIN OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index
  • Page Numbers: pp.43-56

Abstract

In this article, we consider some results involving the modified Salagean operator. We give coefficient bounds for these subclasses. Moreover, we discuss necessary and sufficient convolution conditions, distortion bounds, compactness and extreme points for these subclasses of functions.